# SDR DLL17951577

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1202
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 1554989
- Condition: Cracked
- Location: Fs 1860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, THE OUTER CAP ANGLE OF THE LT UPPER LONGERON IN THE FUSELAGE AFTER BODY AT APPROX STA 1860 AND WL 328 WAS FOUND CRACKED IN THE RADIUS.  THE CRACK EXTENDS FROM THE AFT END OF THE PART FWD APPROX 6 INCHES ALONG THE RADIUS.  REPAIRED PER DL ERA 270462-14AD.
